Vol. 104, No. 2, 1983

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Surjective extension of the reduction operator

Moses Glasner and Mitsuru Nakai

Vol. 104 (1983), No. 2, 361–369
Abstract

In this paper it is shown that there exists a Riemann surface R and a nonnegative 2-form P on R such that the space of energy finite solutions of ddu = uP on R is properly contained in the space of Dirichlet finite solutions yet the subspaces of bounded functions in these two spaces coincide.

Mathematical Subject Classification 2000
Primary: 30F15
Secondary: 31C12, 58A10
Milestones
Received: 16 April 1981
Published: 1 February 1983
Authors
Moses Glasner
Mitsuru Nakai